MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795087
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
An nmpa report 1233502042024000124 was received and reported a cx50 ultrasound system was not available during a critical procedure.The cx50 ultrasound system was found to be unusable for an unspecified reason when attempted to be used for a bedside examination and ultrasound guided internal jugular vein catheterization.The exam was performed on a patient with unstable circulation and concomitant septic shock.A backup ultrasound system was used for the examination.There was no reported patient or user harm as a result of this issue.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The service engineer inspected the actual system and verified the system could not boot up and displayed the philips logo.The software was reinstalled to resolve the customer¿s immediate concerns.The engineer team investigated using the customer¿s version of software, a system was rebooted multiple times to determine if the system would hang.The system worked as intended and the issue was not able to be reproduced.

Brand Name
CX50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key19548278
Report Number3019216-2024-00083
Device Sequence Number4734523
Product Code IYN
UDI-Device Identifier00884838025295
UDI-Public00884838025295
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date06/16/2025
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown